Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boundedness of the Riesz potential on a complete manifold with nonnegative Ricci curvature


Author: Jiayu Li
Journal: Proc. Amer. Math. Soc. 118 (1993), 1075-1077
MSC: Primary 58G11; Secondary 43A22, 53C21
MathSciNet review: 1185268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a necessary and sufficient condition for the boundedness of the Riesz potential on a complete manifold with nonnegative Ricci curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G11, 43A22, 53C21

Retrieve articles in all journals with MSC: 58G11, 43A22, 53C21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1185268-5
PII: S 0002-9939(1993)1185268-5
Keywords: Riemannian manifold, Riesz potential, heat kernel
Article copyright: © Copyright 1993 American Mathematical Society